# SDR 2023F00313

- Difficulty date: October 13, 2023
- Submitted: October 25, 2023
- Operation: General aviation
- Aircraft: N467TW
- Make and model: Boeing 737-200
- Aircraft serial: 23466
- Aircraft time: 44,120 hours, 40,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC14902807
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Part time: 44,120 hours, 40,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT OIL CANNED AREA (1.25" DIAMETER) ON L/H AFT FUSELAGE SKIN EXTERIOR BETWEEN FS 967 AND FS 986.5 AND STR 24L AND STR 25L IAW AERO DESIGN SERVICES EO #ADS-N467TW-01 REVISION IR DATED 02/OCT/2023. ACCOMPLISHED HFEC NDT INSPECTION AROUND CUTOUT AREA WITH NO INDICATIONS IAW BOEING 737 NDT MANUAL PART 6 51-00-00 REVISION 139. REMOVED 23 EA EXISTING FASTENERS COMMON TO STR 24L, STR 25L, AND STR 26L WITHIN REPAIR AREA AT FS 967 AND FS 986.5 AERO DESIGN SERVICES EO #ADS-N467TW-01 REVISION IR DATED 02/OCT/2023. ACCOMPLISHED NDT OPEN HOLE ROTARY PROBE INSPECTION AT 23 EA OPEN HOLES FROM PREVIOUSLY REMOVED FASTENERS WITH NO INDICATIONS IAW BOEING 737 NDT MANUAL PART 6 51-00-00 REVISION 139. FABRICATED REPAIR DOUBLER OUT OF .050" 2024-T3 AND LOCATED AND DRILLED HOLES COMMON TO REPAIR DOUBLER AND REPAIR AREA IAW AERO DESIGN SERVICES EO #ADS-N467TW-01 REVISION IR DATED 02/OCT/2023. INSTALLED REPAIR DOUBLER (9.50" LENGTH X 8.750" WIDTH) TO REPAIR AREA ON L/H AFT FUSELAGE SKIN EXTERIOR BETWEEN FS 967 AND FS 986.5 AND STR 24L AND STR 25L IAW AERO DESIGN SERVICES EO #ADS-N467TW- 01 REVISION IR DATED 02/OCT/2023. RESTORED PROTECTIVE AND DECORATIVE FINISH TO REPAIR AREA AND COMPLETED ALL POST-REPAIR REQUIREMENTS IAW AERO DESIGN SERVICES EO #ADS-N467TW- 01 REVISION IR DATED 02/OCT/2023.
